# SDR ABXA9801198

- Difficulty date: December 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: 4912009506
- Condition: Cracked
- Location: Ws 69
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACKED SHEAR CLIP AT RIGHT WING STATION XRS 69.00 AT AFT BOTTOM.  REPLACED SHEAR CLIP IAW DC9 SRM 51-10-04.
